# SDR CALA2015111000903

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 80,916 hours, 8,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, CABIN L1 DOOR EMER LIGHT FOUND DIM, CABIN L1 DOOR EMER LIGHT BATTERY & CHARGER REPLACED.  OPERATIONAL TESTED NORMAL IAW AMM 33-51-06.
